Hi all. Desperately looking for help. I've been on about 60mg of Oxycodone a day for over two years?
- 30 Nov 2016 by Baxiebee
- 7 December 2016
- baclofen, gabapentin, oxycodone, surgery
... This is following unsuccessful surgery on my back. I also take Baclofen and gabapentin. I have been taking more on work days to get me through the day which means I'm left with less to take on my days off. Ive noticed I get prickly feelings in my arms, excessive yawning, hot/cold sweats amongst other things when I have to reduce what I take. I'm guessing these are withdrawal symptoms as the feelings go away when I take a tablet. I've also been very down. This has escalated over the past 6 months to the point I had a complete meltdown in work last week. Is there a link between Oxycodone and depression? I've read there could be but my pain consultant says it's more likely to be caused by my pain and trying to carry on working. Also, I've heard about opioid induced hyperalgesia and wondered if the Oxycodone could be causing me pain. I've decided to try and come off the oxy to see what my pain is like without it. I'd rather have physical pain than have pills that are messing with my head. What would be the best way of coming off 60mg per day?
talk to your Dr about tapering your doses by 10% each month until you are able to stop altogether. Tapering requires you to be very strong though and to stick to your doses or you will run out and be totally screwed for the rest of the month. If you can get off of this drug, it is a smart thing to do. I see really bad times coming for us chronic pain patients who take opioid medications! I just read today that the govt is requiring production decreases of 25% starting in 2017 of most popular pain meds and oxycodone is one of them so I can fore see people having trouble obtaining medications and doing more of the "pharmacy crawl" that we all love to do so much! If you havent experienced that, it is going from pharmacy to pharmacy trying to find one who has a supply of your pain meds. Its quite frustrating and humiliating. Best of luck-I wish you success!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Dec 2011 • 2 answers
Posted 6 Apr 2012 • 1 answer
Posted 16 Aug 2015 • 1 answer
Posted 18 Nov 2015 • 1 answer
Posted 18 Nov 2017 • 3 answers